Side Effects Of Drinking Milk After Drug Consumption?

Illustration of Side Effects Of Drinking Milk After Drug Consumption?
Illustration: Side Effects Of Drinking Milk After Drug Consumption? drop.ndtv.com

Tonight .. I want to ask if I take medicine (amoxicillin trihydrate 125 mg, pimacolin) half an hour later I drink milk, will there be contraindications?

1 Answer:

Hello Agus,


Thank you for the question.

Amoxicillin is a penicillin class of antibiotics that are good for dealing with diseases caused by bacterial infections, especially gram-positive bacteria. Consumption of these drugs must be carried out by prescription and medical supervision so that the risk of dangerous side effects can be avoided. Most amoxicillin preparations are safe for consumption before or after meals. This does not significantly influence the absorption and effectiveness of its work.


Therefore, it is not forbidden to consume amoxicillin adjacent to milk consumption. However, in people with a history of stomach acid disease (dyspepsia), consumption of amoxicillin too close to milk is at risk of causing symptoms to recur, especially if done on an empty stomach. Impact, you can experience nausea, tightness, stinging, or a lump that feels dominant in the pit of the stomach or upper abdomen. If you experience this condition, you should immediately consult a doctor or doctor of internal medicine to be treated further huh ..


I hope this helps.

: by

Related Question

Overcoming Cavities That Rot To Grow Meat?

Overcoming Cavities That Rot To Grow Meat?

(1 year ago)

Hello, My tooth condition, one tooth under the left and right cavities has been eleven years and there is always a sense of pain that disappears when I chew food, and now my second...

Handling Of The Feet After Hoes?

Handling Of The Feet After Hoes?

(1 year ago)

Good evening, I want to ask, 2 days ago my leg has been hit with a hoe, it’s quite a bit of a wound but I haven’t checked it to the nearest clinic. how about that ???...

Causes Of Insomnia Accompanied By Headaches, Body Feels Cold, Blurry Vision And Often Weak Legs?

Causes Of Insomnia Accompanied By Headaches, Body Feels Cold, Blurry Vision And Often Weak Legs?

(1 year ago)

Hello, if in the last 2 weeks it has been difficult to sleep, the head feels dizzy and heavy, the body feels cold, each stand looks black, eyes turn slightly yellow, blurry vision,...

Leave a Reply

Your email address will not be published. Required fields are marked *